Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 35, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 22, 2011, 2:46 PM MDT for 7 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 23, 2011, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2011, 2:46 PM MDT (20:46 UTC)
- In effect from
- Apr 23, 2011, 1:00 PM MDT
- Expired
- Apr 23, 2011, 9:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3188 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181 WWUS84 KEPZ 222046 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 246 PM MDT FRI APR 22 2011 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE FOR SOUTHERN NEW MEXICO AND FAR WEST TEXAS... .A STRONGER UPPER LEVEL LOW PRESSURE TROUGH REMAINS FORECAST TO TRACK ACROSS THE INTER MOUNTAIN WEST AND SOUTHERN ROCKY MOUNTAINS THIS WEEKEND. THIS WILL BRING INCREASING WINDS ALOFT OVER OUR AREA... WHILE CREATING LOWER SURFACE PRESSURE TO OUR NORTHEAST AND STRENGTHENING PRESSURE GRADIENTS OVER THE REGION AS A RESULT. CONTINUED MOSTLY SUNNY SKIES...WILL ALLOW MIX DOWN OF THESE WINDS TO COMBINE WITH THOSE FROM DEVELOPMENT OF THE LOWER PRESSURE. THIS WILL MEAN GUSTY AFTERNOON WINDS FOR MOST AREAS. THE STRONG WINDS...COMBINED WITH VERY LOW RELATIVE HUMIDITES AND VERY HIGH TO EXTREME FIRE DANGERS...WILL CONTINUE TO CREATE CRITICAL FIRE CONDITIONS FOR OUR AREA THROUGH THIS WEEKEND. OUR AREA REMAINS IN AN EXISTING STATE OF EXTREME DROUGHT NMZ110-222200- /O.CAN.KEPZ.FW.A.0030.110423T1900Z-110424T0300Z/ SOUTHWEST MOUNTAINS- 246 PM MDT FRI APR 22 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 110... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELED THE FIRE WEATHER WATCH. TROUGH APPROACHING SATURDAY WILL SEND CARRY SUFFICIENT CLOUD COVER AND MOISTURE IN FROM THE WEST...SO THAT MINIMUM RELATIVE HUMIDITIES REMAIN ABOVE 15 PERCENT. $$ TXZ055-056-231515- /O.UPG.KEPZ.FW.A.0030.110423T1900Z-110424T0300Z/ /O.NEW.KEPZ.FW.W.0035.110423T1900Z-110424T0300Z/ /O.NEW.KEPZ.FW.A.0031.110424T2000Z-110425T0200Z/ /O.CON.KEPZ.FW.W.0034.000000T0000Z-110423T0200Z/ EL PASO-HUDSPETH- 246 PM MDT FRI APR 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055 AND 056... THE NATIONAL WEATHER SERVICE IN EL PASO CONTINUES A RED FLAG WARNING...WHICH IS REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS UPGRADED THE FIRE WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONE 055 EL PASO...FIRE WEATHER ZONE 056 HUDSPETH. * WIND...SOUTHWEST WINDS AT THE 20-FOOT LEVEL 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH. FOR SATURDAY...SIMILAR SUSTAINED WIND SPEEDS AND GUSTS ARE EXPECTED. FOR SUNDAY...20 TO 30 MPH WINDS WITH GUSTS AS HIGH AS 50 MPH ARE EXPECTED. * HUMIDITY...FOR TODAY AND SATURDAY...MINIMUM RELATIVE HUMIDITIES WILL REMAIN AROUND 10. FOR SUNDAY...MINIMUM RELATIVE HUMIDITIES WILL CLIMB TO THE LOW TEENS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ111>113-231515- /O.UPG.KEPZ.FW.A.0030.110423T1900Z-110424T0300Z/ /O.NEW.KEPZ.FW.W.0035.110423T1900Z-110424T0300Z/ /O.CON.KEPZ.FW.W.0034.000000T0000Z-110423T0200Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 246 PM MDT FRI APR 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 111... 112 AND 113... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 111... 112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM MDT SATURDAY. THE FIRE WEATHER WATCH FOR SATURDAY HAS BEEN UPGRADED TO THIS RED FLAG WARNING. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MDT A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN UPGRADED TO THIS RED FLAG WARNING. * AFFECTED AREA...FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS. * WIND...SOUTHWEST WINDS AT THE 20-FOOT LEVEL 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH. FOR SATURDAY...SIMILAR SUSTAINED WIND SPEEDS AND GUSTS ARE EXPECTED. FOR SUNDAY...20 TO 30 MPH WINDS WITH GUSTS AS HIGH AS 50 MPH ARE EXPECTED. * HUMIDITY...FOR TODAY AND SATURDAY...MINIMUM RELATIVE HUMIDITES WILL RANGE FROM THE SINGLE DIGITS AGAIN OVER THE LOWLANDS...TO THE MIDDLE TEENS OVER HIGHER REACHES OF THE SACRAMENTO AND CAPITAN MOUNTAINS. FOR SUNDAY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE LOW TEENS OVER THE LOWLANDS...TO THE HIGH TEENS OVER THESE HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
1 follow-up statement
292 WWUS84 KEPZ 231935 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 135 PM MDT SAT APR 23 2011 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE FOR SOUTHERN NEW MEXICO AND FAR WEST TEXAS... .A STRONG UPPER LEVEL LOW PRESSURE TROUGH REMAINS FORECAST TO TRACK ACROSS THE INTER MOUNTAIN WEST AND SOUTHERN ROCKY MOUNTAINS SUNDAY. THIS WILL BRING INCREASING WINDS ALOFT OVER OUR AREA...WHILE CREATING LOWER SURFACE PRESSURE TO OUR NORTHEAST AND STRENGTHENING PRESSURE GRADIENT OVER THE REGION AS A RESULT. CONTINUED MOSTLY SUNNY TO PARTLY CLOUDY SKIES...WILL ALLOW MIXING DOWN OF THESE WINDS. THIS WILL MEAN GUSTY AFTERNOON WINDS FOR MOST AREAS AGAIN ON SUNDAY. THE STRONG WINDS...COMBINED WITH VERY LOW RELATIVE HUMIDITIES AND VERY HIGH TO EXTREME FIRE DANGERS...WILL CONTINUE TO CREATE CRITICAL FIRE CONDITIONS FOR OUR AREA THROUGH THIS WEEKEND. OUR AREA REMAINS IN AN EXISTING STATE OF EXTREME DROUGHT. NMZ111-112-TXZ055-056-241300- /O.CAN.KEPZ.FW.A.0030.000000T0000Z-110424T0300Z/ /O.UPG.KEPZ.FW.A.0031.110424T2000Z-110425T0200Z/ /O.NEW.KEPZ.FW.W.0036.110424T1800Z-110425T0200Z/ /O.CON.KEPZ.FW.W.0035.000000T0000Z-110424T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 135 PM MDT SAT APR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055... 056...111 AND 112... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SUNDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056... 111 AND 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY. THE FIRE WEATHER WATCH FOR SUNDAY IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM THROUGH 9 PM MDT TODAY. A RED FLAG WARNING IS ALSO IN EFFECT FOR SUNDAY FROM NOON THROUGH 9 PM. * AFFECTED AREA...FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 055 EL PASO... FIRE WEATHER ZONE 056 HUDSPETH. * WIND...WEST-SOUTHWEST WINDS AT THE 20-FOOT LEVEL 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH. FOR SUNDAY...20 TO 30 MPH WINDS WITH GUSTS AS HIGH AS 45 MPH ARE EXPECTED. * HUMIDITY...FOR TODAY AND SUNDAY...MINIMUM RELATIVE HUMIDITIES WILL REMAIN AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ113-240300- /O.CON.KEPZ.FW.W.0035.000000T0000Z-110424T0300Z/ CAPITAN AND SACRAMENTO MOUNTAINS- 135 PM MDT SAT APR 23 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT THROUGH 8 PM MDT. * AFFECTED AREA...FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS. * WIND...SOUTHWEST WINDS AT THE 20-FOOT LEVEL ARE EXPECTED TO RANGE FROM 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ JMG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 22, 2:04 PM MDT, 42 minutes earlier.
Area forecast discussion, Apr 22, 2:04 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
204 PM MDT FRI APR 22 2011
.SYNOPSIS...
A SERIES OF DISTURBANCES CROSSING THE ROCKIES OVER THE NEXT WEEK
WILL KEEP BREEZY TO WINDY CONDITIONS GOING ALMOST DAILY ACROSS THE
BORDERLAND. TEMPERATURES OVER THE LOWLANDS WILL CONTINUE TO WARM
INTO THE 80S TO AROUND 90 CREATING CRITICAL FIRE WEATHER
CONDITIONS. LITTLE IF ANY PRECIPITATION IS EXPECTED FOR THE
MOUNTAINS WITH NO PRECIPITATION EXPECTED FOR THE LOWLANDS THROUGH
NEXT WEEK.
&&
.DISCUSSION...
VERY LITTLE DIFFERENCE IN THE MODELS FOR THE UPCOMING FORECAST
PERIOD. THE MAIN DIFFERENCE EARLY ON IS THE GFS IS ABOUT 6 HRS
FASTER THAN THE ECMWF MOVING SYSTEMS THROUGH DURING MUCH OF THE
UPCOMING WEEK. A QUICK...PROGRESSIVE PATTERN WILL BE DOMINANT
ACROSS THE U.S. THROUGH THE NEXT WEEK WHICH WILL MEAN CONTINUED
WARM...DRY AND WINDY. HIGHS THROUGH MUCH OF THE PERIOD WILL REMAIN
IN THE 80S TO AROUND 90 OVER THE LOWLANDS. BREEZY TO WINDY
CONDITIONS ARE EXPECTED THROUGH TUESDAY. LOOKS LIKE ADVISORY WINDS
ARE POSSIBLE SUNDAY AND AGAIN ON TUESDAY AS A COUPLE OF FAIRLY
SIGNIFICANT DISTURBANCES CROSS OVER THE BORDERLAND. TUESDAY
CONTINUES TO LOOK THE WINDIEST AS A DEEP SURFACE LOW DEVELOPS IN
THE KCDS REGION. THIS SYSTEM WILL BRING THROUGH A WEAK COLD FRONT
TUESDAY NIGHT...BUT ONLY EXPECT HIGHS TO DROP TO AROUND 80 FOR
WEDNESDAY. THE MEX GUIDANCE LOOKS LIKE IT IS DROPPING HIGHS TOO
MUCH(KELP-72) GIVEN GFS IS STILL FORECASTING H85 TEMPS ABOVE 21C.
WINDS ARE EXPECTED TO BE MUCH LIGHTER ON WED BEHIND THIS SYSTEM AS
SURFACE HIGH BUILDS INTO WRN CO.
TEMPERATURES WILL REBOUND BACK INTO THE MID 80S TO AROUND 90 BY
THU AND FRI AS AN UPPER RIDGE MOVES QUICKLY OVER THE AREA. WINDS
ARE EXPECTED TO BECOME BREEZY ONCE AGAIN AS ANOTHER QUICK MOVING
DISTURBANCE CROSSES THE ROCKIES BEHIND THIS RIDGE.
&&
.AVIATION...VALID 23/00Z-24/00Z.
VFR CONDITIONS CONT THROUGH THE PERIOD. WEAK DISTURBANCE RAPIDLY
MOVING THROUGH THE ROCKIES...WILL BRING SFC WINDS 25015G25KT
GENERALLY TIL 03Z THEN AGAIN AFT 17Z 230-24015G25KT. GUSTY WINDS
WILL CONTINUE THROUGH THIS EVENING THROUGH PASSES AND ALONG RIDGE
LINES GENERALLY OVER 5000 FT MSL. OCNL MDT TURBC OVR AND
IMMEDIATELY E OF AREA MTNS/SLOPES BLO 15K MSL.
&&
.FIRE WEATHER...
DISTURBANCES TRACKING THROUGH THE ROCKIES IN FAST WESTERLY FLOW ALOFT
ACROSS THE U.S.A...WILL BRING BREEZY TO WINDY CONDITIONS TO SOUTHERN
NEW MEXICO AND FAR WEST TEXAS THROUGH EARLY NEXT WEEK. APPROACH AND
PASSAGE OF EACH WILL INCREASE WINDS ALOFT OVER US...WHILE GENERATING
LEE SURFACE LOW PRESSURE TROUGH TO OUR NORTHEAST OVER NORTHERN
TEXAS. MOSTLY SUNNY SKIES WILL FACILITATE MIX DOWN OF THESE HIGHER
WINDS ALOFT...ALLOWING THEM TO COMBINE WITH THOSE DRIVEN FROM
STRENGTHENING PRESSURE GRADIENTS DUE TO LEE SIDE LOW DEVELOPMENT
EACH AFTERNOON.
THE FIRST WAVE MOVES THROUGH TODAY...WHILE A STRONGER DISTURBANCE MOVES
THROUGH THE INTER MOUNTAIN WEST SUNDAY. WE REMAIN IN EXTREME DROUGHT
CONDITIONS WITH MIN RH THROUGH SATURDAY EXPECTED TO RANGE FROM THE
SINGLE DIGITS LOWLANDS...TO THE MID TO HIGH TEENS ACROSS HIGHER
ELEVATIONS. SUNDAYS DISTURBANCE WILL RAISE MIN RH GENERALLY 3 TO 8
PERCENT AREA WIDE. HOWEVER...IT WILL ALSO BRING US THE STRONGEST
WINDS OF THE PERIOD. HAINES INDICIES WILL RANGE FROM 2 TO 5...WITH
THE HIGHEST VALUES GENERALLY FOUND EAST OF THE RIO GRANDE THRU
SUNDAY. PATTERN REMAINS DRY THROUGH NEXT WEEK...AS COOLER NORTHWEST
FLOW ALOFT INITIALLY FOLLOWS SUNDAYS TROUGH THROUGH MIDWEEK. ZONAL
FLOW ALOFT WILL SUBSEQUENTLY RETURN TO END NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 61 89 62 83 58 / 0 0 0 0 0
SIERRA BLANCA TX 51 86 54 83 49 / 0 0 0 0 0
LAS CRUCES 53 86 59 83 53 / 0 0 0 0 0
ALAMOGORDO 51 84 54 78 50 / 0 0 0 0 10
CLOUDCROFT 44 64 43 62 37 / 0 0 0 0 10
TRUTH OR CONSEQUENCES 54 83 53 80 51 / 0 0 0 0 0
SILVER CITY 48 74 44 71 41 / 0 0 0 0 0
DEMING 47 85 48 79 47 / 0 0 0 0 0
LORDSBURG 53 83 53 78 51 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ111>113.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NMZ110>113.
TX...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR TXZ055-056.
&&
26/22Hazardous weather outlook, Apr 22, 4:30 AM MDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 430 AM MDT FRI APR 22 2011 NMZ022>025-030>032-TXZ055-056-231130- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 430 AM MDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT WINDS WILL GUST TO AROUND 35 MPH THIS AFTERNOON WITH THE COMBINATION OF WARM TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS RESULTING IN DANGEROUS FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BREEZY TO WINDY SATURDAY WITH WEST TO SOUTHWEST WINDS GUSTING TO AROUND 35 MPH DURING THE AFTERNOON AND EARLY EVENING. WINDY SUNDAY THROUGH TUESDAY WITH WEST TO SOUTHWEST WINDS GUSTING FROM 40 TO 50 MPH OVER MOST LOCATIONS...MAINLY DURING THE AFTERNOON AND EARLY EVENING. BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER A HALF MILE OVER A FEW AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:46 PM MDT | Fire Weather Watch | EPZ | El Paso, Hudspeth | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.